# SDR 97UAL900407

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9030U
- Make and model: Boeing 737222
- Aircraft serial: 19068
- Engine: Pwa JT8D7B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1705
- Condition: Out Of Position
- Location: Nr 2 Engine
- Part time: 39,630 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE FIRE WARNING.  ENGINE SHUTDOWN DUE TO OVERHEAT INDICATION.  *S/D*  PERFORMED VISUAL CHECK AND COULD NOT FIND ANY INDICATION OF FIRE IN ENGINE.  INSPECTED ENGINE FIRE LOOP AND FOUND THAT THE LOOP WAS OUT OF ITS PROPER POSITION. REPLACED LOWER FIRE LOOP AS PRECAUTIONARY PROCEDURE.  REPLACED DISCHARGED NR 2 ENGINE FIRE BOTTLE.  SUCCESSFULLY TESTED FIRE LOOP AND BOTTLE/SQUIBS.
